# SDR UPS07M51209

- Difficulty date: September 20, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK: FROM BS 820 TO BS 835 (LOCATION :NR 2 DOOR AREA), LT MOST O/B SEAT TRACK FLANGE AREAS FOUND CORRODED.  CORROSION AT M/DECK FR BS 820-BS 835 OB SEAT TRACK FLANGE REMOVED PER SRM 51-21-01V.2R.35.  FOUND EXCEED LIMIT PER SRM 53-70-00D FIG.3V.1R.35.  CORRODED SEAT TRACK AT STA 869 TRIMMED OFF PER SRM 53-70-00D FIG.1V.1R.40.  HFEC C/OUT PER DACNDT SPM R.13 PART 06-10-01-001.  FOUND NO CRACK EVIDENT NEW SEAT TRACK AND REP PARTS REWORKED PER SRM 53-70-00D FIG.1V.1R.40.
